CSN Login
Members Online: 15

Not Prednisone

miss maggie
Posts: 929
Joined: Mar 2010

Hello everyone,

I posted some incorrect information on a past post awhile back. I stated I received Prednisone first, then Rituxan. That was incorrect. Sorry.

I received Benadryl first, then Rituxan. I somehow had Prednisone on my mind. Especially reading all the negaive posts about this medication.

Thinking of all of you. prayers from Maggie

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Maggie,
Talking about prednisone I feel the effects of it lasts a lot longer than we think. I put on about 10 lbs. having to take that crap for 5 days at 100mgs a day. Still can not shake the weight.Thats just the effect we can see. I have heard just 7-8 mgs. a day over an extended period of time can thin the bones. I wonder what the massive doses of 100mgs a day can do? There are many drugs out there we can take in low doses for years with no real effects,but in masses at once can cause a lot of problems.I am not really compaining because it was needed to help see us thru the treatments. John(FNHL-1-4A-5/10)

allmost60's picture
allmost60
Posts: 3167
Joined: Jul 2010

Hi Maggie,
I was given 2 tylenol, 25mg of benedryl and lorazepam(sp) before my rituxan infusion. It was "wonderful"....slept like a baby through the 4 hour infusion. The difference between the R-maint and CVP-R is like night and day. I haven't had one problem since my infusion last Monday. I'm calm and peaceful and not stressed out like the prior months during treatments. My energy is slowly picking up and my aches and pains are steadily getting less. I might be wrong, but I swear, since Monday's infusion my joints and muscles just feel better...almost like the rituxan is helping in those areas. I know rituxan is used for arthritis,and a few other ailments other than cancer, so maybe it's helping in more ways than one...you think that might be the case? Did you knowtice less joint and muscle aches after your R infusions? I'm thinkin this rituxan maint is going to be "OK"(knock on wood)...and I'm just praying like heck it will put me in remission and keep me there!!! Time will tell I guess.
Love...Sue (FNHL-2-3A-6/10)

miss maggie
Posts: 929
Joined: Mar 2010

Good morning Sue,

I am so happy how things turned out for you after the Rituxan treatment. You sound like a different person. You started on the right foot. As far as having no side effects, and feeling less joint pain,great news. The more I read, the more I see so many positive results from Rituxan. I too, pray for you to have a full remission from Rituxan.

Stay positve, happy and relaxed. Love Maggie

DX 09/09 extranodal marginal zone b cell NHL remission Jan 2011

tcvine's picture
tcvine
Posts: 174
Joined: Aug 2010

Sue,
That is great news about your R therapy. I hope that it does help with the joints, but, of course, what I really want to hear is the "remission" word in your vocabulary.

John,
I gained the same 10 pounds during pred, and, no, I've had no luck getting rid of it. Let me know if you find something that works.

Good healing to All,
Tom

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Tom,
I have tried walking like I used to do. Just can't quite walk as far because of the hip pain now-a-days,but getting better with the iron and Vit.D3. I try not to eat as much as I had during treatment,but so far nothing works. Hopefully the warmer weather is coming and I can be a little more active. It makes me wonder sometimes if the extra 10 lbs.on my hips has something to do with the pain in my hips. I will let you know what becomes of it all. John(FNHL-1-4A-5/10)

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network